# SDR UPS00434285

- Difficulty date: November 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 65B109573
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WLG DOOR FWD HINGE CRACKED.  NEW HINGE FITTED IAW MM 32-12-02.
